# SDR 2005FA0000845

- Difficulty date: May 24, 2005
- Submitted: June 21, 2005
- Operation: General aviation
- Aircraft: N40HJ
- Make and model: Cndair CL6001A11
- Aircraft serial: 1058
- Engine: Lyc ALF502L2C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 600310687
- Condition: Cracked
- Location: Fuselage
- Part time: 15,110 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT LOCATED AT RBL 9.0 FS 460 CRACKED AT FLANGE.  DURING FLOORBEAM REPLACEMENT A VISUAL INSPECTION REVEALED CRACK AT FLANGE.  INSPECTED 3 OTHER FLOOR SUPPORTS IN AIRCRAFT, NO OTHER CRACKS FOUND.  THE FLOOR SUPPORT IS CURRENTLY INCLUDED IN THE 60 MONTH BELOW FLOOR INSPECTION TASK.  (K)
